# SDR AALA20151019013

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 48,225 hours, 23,206 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: B18D18
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, INBD ACCOUNT LT ENG GEN FAIL.  APU FAILED TO LIGHT OFF AT ALTITUDE.  AT LOWER ALTITUDE, SUBSEQUENT APU START ATTEMPT WAS ACCOMPLISHED WITH SUCCESSFUL APU START.  LANDED WITHOUT FURTHER INCIDENT.   R & R CSD OIL COOLER IAW MM 24-10-03.  OPS CHECKED GOOD.
